# SDR SWAA2022060614177

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 70,869 hours, 42,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE EMERGENCY EXIT WINDOW LIGHT INOP (WING) / [01] OK TO CONTINUE PER MEL 33-2-03 SP1B C/W.  R AND R BULB AND FUSE FO SIDE EMERGENCY EXIT WINDOW LIGHT IAW AMM 33-51-04
